Levofloxacin

Levofloxacin is a type of antibiotic that belongs to the group of drugs called Fluoroquinolones. It is commonly used to treat bacterial infections like sinusitis, pneumonia, tuberculosis, meningitis, and gastroenteritis.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the likely cause of my fever based on my reports?

Query: Hi doctor,I am a 60-year-old female. I have had a fever of around 102 degrees Fahrenheit for four days. The fever tends to reduce when I take Dolo 650, but the fever increases after some time. I had vomited three to four times for the first two days, but no vomiting in the last 48 hours. We tested f...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity). I went through your post and investigations. The most common cause of fever in decreasing order at 60 years of age is urinary tract infection, viral fever, pneumonia, and gastroenterit...  Read Full »

I took Flagyl for a bowel infection and still do not feel better. Any suggestions?

Query: Hello doctor, I am a 58-year-old female. I was seen at the weekend by the emergency doctor and was diagnosed with bowel infection. I was rehydrated and given IV Paracetamol and sent home with oral antibiotics - Flagyl 400 mg thrice daily and Tavanic 500 mg twice daily. I followed a diet of fluids on...  Read Full »


Dr. M. A. Toyeb, Nazma Parveen

Answer: Hello, Welcome to icliniq.com. I have read through your history and would like to tell you that Flagyl (Metronidazole) and Tavanic (Levofloxacin) generally cover the bacterial and amoebic causes of dysentery. If I were your physician, I would have suggested you continue the antibiotic course for f...  Read Full »

Why is there a continuous rise in temperature despite taking antibiotics?

Query: Hi doctor, My father is 71 years old. He had a fever for a week, and the temperature raised up to 104 during the night along with frequent urination. Two days ago, the fever came down to 98.4 for five hours but again increased to 102.3 despite taking the same antibiotics. He is taking tablet G...  Read Full »


Dr. Ashaq Hussain Parrey

Answer: Hi, Welcome to icliniq.com. I went through your post and investigation (attachment removed to protect patient identity). Your father has sepsis, and the antibiotics are inadequate because both Gudcef (Cefpodoxime) and Monocef (Ceftriaxone) belong to the same group and have the same mechanism of ...  Read Full »

I have breathing difficulty with cold while lying down. Please help.

Query: Hi doctor,I do not know what happened, but I stopped being able to breathe the last night. It was terrifying. My nose was stuffed up and I have been trying to get over the cold for almost 16 days now. I was laying on my back and had a dream (it was not scary at all). During the dream, I realized tha...  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hi, Welcome to icliniq.com. The most probable explanation is nasal stuffiness and especially during sleep it makes one choked. While awake and mobile nasal stuffiness decreases and we tend to breathe through the mouth, which is not always during sleep. It can happen again if nasal stuffiness is not...  Read Full »

I have a bearable headache after hospitalization. Is it due to meningoencephalitis?

Query: Hi doctor, The patient is a 28 year old male. His weight is 56 kg and height is 6 feet. He was an assistant Professor in an Engineering college. For around five days, He had a heavy unbearable headache, high fever, vomiting, loss of appetite, lost consciousness and had a single episode of seizure o...  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. As per given history and reports, it seems that the patient had meningoencephalitis. The probable cause for which may be tuberculosis. MRI also showed granulomas in the brain and the patient is currently on four drug ATT (antituberculosis treatment) with oral steroids....  Read Full »

Please suggest treatment for recurrent Chlamydia infection.

Query: Hi doctor, I have chlamydia and I have been treated on four occasions. I have not had sex recently. I took all medicines as specified. The list of medicines and attempts as follows. First Azithromax 1g one dose, second Azithromax 2.5 g three doses, third Doxycycline 500 mg two times a day for 10 ...  Read Full »


Dr. Sadaf Mustafa

Answer: Hello, Welcome to icliniq.com. There are other options that can be used. I have a few questions for you if you would not mind answering them. Did you ever get culture and sensitivity testing of the recurrent chlamydia infection? Have you been treated for a gonorrhea at the same time? Are you pregn...  Read Full »

Can you suggest the treatment for urinary tract infection?

Query: Hello doctor, I was diagnosed with urinary tract infection (E.coli) three months back. I took Ciprofloxacin for 10 days, but there is no sign of improvement. Now I have a dull pain in the back region, waist, and sometimes at flank. There is complete body weakness, mild fever, tingling sensation at h...  Read Full »


Dr. Abhishek Dixit

Answer: Hello, Welcome to icliniq.com. It looks like an upper urinary tract infection. Get your urine test done in a place where they check whether it is E.Coli (Escherichia Coli) or ESBL (Extended-spectrum beta-lactamases). Also, do an ultrasonography for the bladder to check post void residue. Start ta...  Read Full »

What could cause white spots on the penile tip with inability to retract the skin?

Query: Hello doctor,I have observed white spots on the tip of my penis in the last few months. I do not have any pain or discomfort. However, I am unable to pull my penis skin backward for the last few months. Please advise.  Read Full »


Dr. Ankush Jairath

Answer: Hello, Welcome to icliniq.com. Any history of unprotected sex with a new partner in the recent past? Any history of diabetes or hypertension or any medications? Can you please upload the picture depicting the white spot for proper diagnosis and treatment advice?  Read Full »

Why is my throat irritated continuously?

Query: Hi doctor, I have been suffering with some irritation in my throat for the past one and a half year. I am just fed up nowadays. Also, the fear of cancer destroying me. After taking different types of antibiotics from different doctors, lastly, I took Loratadine and Dexit (Flupentixol + Melitracen) f...  Read Full »


Dr. Deepak Verma

Answer: Hi, Welcome to icliniq.com. I have seen your pictures (attachment removed to protect patient identity) as well as read your complete history. Do not worry. I will definitely help you. On looking your throat, it seems that you are having chronic allergic throat problem. Both side tonsils are also en...  Read Full »

Why do I get recurrent urethritis with increased urinary frequency and discomfort?

Query: Hello doctor, I have had the following symptoms every few months for a long time now. Frequent urination, burning in perineum area, and discomfort after urination. I have been treated for general urethritis three times in the last year. I do not have any STDs as I have been tested. These sympto...  Read Full »


Dr. Ankush Jairath

Answer: Hello, Welcome to icliniq.com. It can be prostatitis. Do you have a history of unprotected sex with a new partner before the start of symptoms? Is ultrasound abdomen has been done before? Kindly attach reports. Any report on urine culture? You mentioned that you have been treated thrice, which antib...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.